In feb I was diagnosed with a sinus Tach. *I went on toporal 50mg
I did pretty well then became dizzy a majority of the time and at times had difficulty breathing. Dr. Lowered my dose to 25 mg and I felt much better with the dizziness gone and only had breathing problem once in awhile. I felt great for most of the summer with a few rough days where I had heart palps. Over the last month I have been having bouts of racing heart again and shortness of breath mainly when I walk steps or even a flat surface. The Dr. increased my toporal to 50 mg last week and I am still having trouble breathing when I walk and at night waking up with a racing heart and breathing trouble. My lungs are clear I had an xray. I know you can't diagnose but have you ever seen this come back when I was feeing so good.? ANd any idea what is going on with my breathing? Could the toporal cause the shortness of breath? And Could these be symtoms of a Mitral Valve Prolaspe? Any other thougts I miss feeling normal?
ANd I really appreciate the time you take to read and answer the many questions. Oh I am a non smoker and non drinker I am 42 years old And do my best to eat right and take vitamins
Thanks in advance
It is possible this is related to the Toprol but you are on a small dose. I would ask your doctor about other potential causes such as the tachycardia, asthma, deconditioning or anxiety related conditions. All these are potential causes of your complaints. Best wishes.
Thank you for your reply. Mylungs were clear on the xray so that rules out Astma right? and I know it is not aniexty because it can wake me up at night and it happens when I am active or a I talk alot and when I am just calm and talking. I was hoping that you might have seen something like this I am really frustrated and I enjoy my life and want to be active. I had a horrible night last night I woke up with my heart racing and then slowing down for several hours and then the breathing problem. If you have any other thoughts I would welcome them.
Really do appreciate your time
I just wanted to let you know I had the same exact problem when I was on Toporol. I also started with 50 mg. Right after I started, I felt terrible -- tired all the time and out of breath. That improved, but my lungs did not. I couldn't walk anywhere without gasping for air. No matter how slow I walked, I was out of breath. I had all the tests for my lungs (normal)and finally my dosage was decreased to 25 mg. That helped a lot, but I still had trouble breathing. Finally I stopped it all together. The first week after I stopped the beta blocker was awful -- I fainted and was dizzy all the time, but after about a month I no longer had pain in my lungs and I'm now back to normal. I thought I'd let you know that I feel strongly that the beta blocker can affect the lungs.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.